# SDR SWIA200515098

- Difficulty date: June 2, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 6,475 hours, 5,072 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 52C52610
- Part serial: 0014T
- Condition: Malfunctioned
- Location: Ground Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD GROUND SPOILER FAULT ON TAXI IN.  INSTALLED SERVICEABLE MANIFOLD ASSY FOR INBOARD GROUND SPOILERS.  REPLACED SECU NR 1 AND NR 2 IAW MM 27-61-04.  OPS CK GOOD.  P/N OFF  49-164-06  S/N OFF  01786, 01787.
